# SDR SWIA201541665

- Difficulty date: December 7, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 28,931 hours, 26,321 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, J-ANGLE AND CROSSBEAM HAVE CORROSION AROUND CAMLOC FASTENER HOLES.  NOT RELEASED.  R & R J-ANGLE AND REPAIRED CROSSBEAM IAW REO.
